Liquidity traps with global Taylor Rules
Stephanie Schmitt-Grohé () and
International Journal of Economic Theory, 2009, vol. 5, issue 1, pages 85-106
References: Add references at CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1742-7363.2008.00095.x link to full text (text/html)
Access to full text is restricted to subscribers.
Working Paper: Liquidity Traps with Global Taylor Rules (2001)
Working Paper: Liquidity Traps with Global Taylor Rules (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bla:ijethy:v:5:y:2009:i:1:p:85-106
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Series data maintained by Wiley-Blackwell Digital Licensing ().